# SDR QXEA200800223

- Difficulty date: February 8, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 17,007 hours, 17,116 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 379-382
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 CHECK - SEAT TRACK 2 STATION 379-382 HAS CORROSION ON CENTER OF TRACK.  REMOVED SEAT TRACK AND INSTALLED NEW SEAT TRACK IAW Q400 RD 8/4-53-884, SRM 51-42-05, 51-40-15 AND 51-40-45.
